Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Albuquerque, NM

May 19, 2012Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 19, 2012, 5:27 PM MDT for Union County, New Mexico. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 5:27 PM MDT (23:27 UTC)
Expired
May 19, 2012, 6:15 PM MDT
In force
48 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Union County, NM

The radar

The Pueblo radar (KPUX), 186 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-575 J/kg
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WUUS55 KABQ 192327
SVRABQ
NMC059-200015-
/O.NEW.KABQ.SV.W.0028.120519T2327Z-120520T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 615 PM MDT

* AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  NORTH CENTRAL UNION COUNTY...OR ABOUT 19 MILES NORTHEAST OF DES
  MOINES...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL UNION COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3684 10313 3679 10366 3697 10368 3701 10357
      3701 10318
TIME...MOT...LOC 2327Z 249DEG 15KT 3693 10354

$$

40
2 follow-up statements
409 
WWUS55 KABQ 192349
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT SAT MAY 19 2012

NMC059-200015-
/O.CON.KABQ.SV.W.0028.000000T0000Z-120520T0015Z/
UNION-
549 PM MDT SAT MAY 19 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
UNION COUNTY UNTIL 615 PM MDT...

AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER NORTH CENTRAL UNION COUNTY...OR ABOUT 24 MILES NORTHEAST
OF DES MOINES...MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL UNION COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3684 10313 3679 10366 3697 10368 3701 10357
      3701 10318
TIME...MOT...LOC 2350Z 263DEG 15KT 3693 10342

$$

40
757 
WWUS55 KABQ 200014
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT SAT MAY 19 2012

NMC059-200024-
/O.EXP.KABQ.SV.W.0028.000000T0000Z-120520T0015Z/
UNION-
614 PM MDT SAT MAY 19 2012

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 615 PM MDT FOR NORTH
CENTRAL UNION COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...DIME SIZE HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS 
THUNDERSTORM.

LAT...LON 3684 10313 3679 10366 3697 10368 3701 10357
      3701 10318
TIME...MOT...LOC 0014Z 263DEG 15KT 3694 10330

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:18 PM MDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 19, 3:18 PM MDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 PM MDT SAT MAY 19 2012

.DISCUSSION...
NOTICEABLY HAZY SKIES AND A LIGHT SCENT OF SMOKE FROM THIS MORNING
ACROSS THE RIO GRANDE VALLEY HAS DISSIPATED WITH ATMOSPHERIC MIXING
THIS AFTERNOON. THE BACK DOOR COLD FRONTAL BOUNDARY HAS ENTERED THE
NE PLAINS WHERE WINDS HAVE SHIFTED TO THE NORTH AND DEWPOINTS HAVE
COME UP INTO THE LOW 40S. THUNDERSTORMS HAVE DEVELOPED BEHIND THE
FRONTAL BOUNDARY OVER SE COLORADO AND WILL DRIFT VERY SLOWLY TO
THE ESE THRU THIS EVENING. LEFT ISOLD/SCT COVERAGE ALONG THE
COLORADO STATE LINE AND OVER THE SANGRES THRU MIDNIGHT. THIS FRONT
WILL PLOW SW TONIGHT TOWARD THE CENTRAL VALLEY AFTER SUNSET
USHERING IN MUCH HIGHER HUMIDITY VALUES.

THE LOCAL 7.5KM WRF FRONTOGENESIS CROSS SECTION THRU TIJERAS CANYON
INDICATES THE GAP WIND WILL BREAK THRU AROUND 2 AM WITH A STRONG
INITIAL PUNCH...THEN GRADUALLY DIMINISH THRU THE MORNING HOURS.
WOULD NOT BE SURPRISED TO SEE A BRIEF PERIOD OF WIND ADVISORY LEVEL
WINDS AND A COUPLE FOLKS WAKING UP TO THE WIND ON THE ABQ EAST SIDE.

THIS FRONT WILL WASH OUT ALONG THE CONTINENTAL DIVIDE AND SERVE AS
FOCUS FOR SOME VIRGA SHOWERS BY LATE DAY TO THE WEST OF ABQ. THIS
WILL CREATE SOME CLOUD COVER FOR THE ECLIPSE VIEWING FOR AREAS
EAST OF THE DIVIDE. THE SUNSET AZIMUTH FOR ABQ WILL FALL BEHIND MT
TAYLOR WHICH COMBINED WITH OROGRAPHICS WILL FAVOR CONVECTION AND
MAY LIMIT A PERFECT SHOW.

MUCH COOLER TEMPS WILL AFFECT THE EASTERN PLAINS BEHIND THE FRONT
FOR SUNDAY AND EVEN MONDAY. SHALLOW MOISTURE WITH THE FRONT WILL
MOVE IN BENEATH A DEVELOPING UPPER RIDGE SO SLOW STORM MOTIONS WITH
DRY LIGHTNING ARE EXPECTED. A FEW SHOWERS/STORMS WILL FIRE UP OVER
THE EAST TOMORROW...THEN OVER A MORE WIDESPREAD AREA FOR MONDAY...
INCLUDING THE CONTINENTAL DIVIDE AS MOISTURE RECYCLES OUT OF THE
BOUNDARY LAYER.

THE OVERALL PATTERN WILL SHIFT BY TUESDAY AS A DEEP LONG WAVE
TROUGH TAKES SHAPE OVER THE WEST COAST. THIS WILL CREATE A LONG
DURATION SW FLOW PATTERN OVER NM WITH HOT TEMPS...STRONG WINDS...
AND VERY DRY CONDITIONS. CONCERNS WILL DEFINITELY SHIFT TO FIRE
WEATHER.

GUYER

&&

.AVIATION...
VFR CONDITIONS EXPECTED ACROSS NORTHERN AND CENTRAL NEW MEXICO
THROUGH NEXT 24 HOURS IN ALL BUT NE PLAINS W TO THE E SLOPES OF
SANGRE DE CRISTOS. BEHIND AND SOUTH AND WEST BOUND BACK DOOR FRONT
THOSE EXCEPTED AREAS WILL SEE SOME LOWERING CIGS AFTER ROUGHLY
06Z...INTO THE MVFR AND PERHAPS LOCALLY IFR RANGE. HOW FAR S THROUGH
THE EASTERN PLAINS CIGS THIS LOW WILL PROGRESS IS A LITTLE
UNCERTAIN...BUT AS OF THIS WRITING IT LOOKS AS THOUGH AREAS N OF
INTERSTATE 40 WILL BE MOST LIKELY TO SEE CIGS IN THE MVFR TO LOCALLY
IFR RANGE. WHILE SOME CIGS WILL SPREAD FARTHER TO THE S...EXPECTING
THOSE TO BE ALL OR MAINLY WITHIN VFR RANGE. GUSTY N AND NE WINDS
SOME DISTANCE BEHIND BOUNDARY WILL ALSO DEVELOP...MOST LIKELY
GUSTING TO BETWEEN 25 AND 35 KTS. EAST WINDS GUSTING BETWEEN 25 AND
35 KTS ALSO LIKELY INTO THE RIO GRANDE VALLEY BELOW LOW SPOTS IN
CENTRAL MT CHAIN...DEVELOPING MAINLY AFTER 05Z. THE STRONGER GUSTS
WILL END ALL AREAS BETWEEN 15 AND 18Z SUN. ALSO A FEW THUNDERSTORMS
WITH GUSTY WIND AND SMALL HAIL POTENTIAL POSSIBLE N OF AN EAGLE NEST
TO TCC LINE OVERNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 43

&&

.FIRE WEATHER...
AS EXPECTED NEAR SFC WINDS DOWN SLIGHTLY TO MODERATELY JUST ABOUT
ALL AREAS THIS AFTN. NO DISCERNIBLE SIGNIFICANT BUILDUPS ACROSS FCST
AREA YET THIS AFTN WITH ONLY EXCEPTION BEING THE VICINITY OF CO LINE
IN COLFAX AND UNION COUNTIES. THERE AND PERHAPS ADJACENT AREAS
IMMEDIATELY TO THE S LATER THIS EVE MAY SEE A FEW MIXED WET DRY T
STORMS DEVELOPING. THEY WILL TREND WETTER AS SIGNIFICANT SHOT OF LOW
LEVEL MOISTURE IS USHERED IN BEHIND A BACK DOOR FRONT. AS IS NEARLY
ALWAYS THE CASE THERE WILL BE SOME GUSTY WINDS IN ASSOCIATION WITH
ANY SIGNIFICANT CONVECTION. THE HIGHER DEWPOINT AIRMASS WILL
GRADUALLY SPREAD FARTHER SOUTH AND WEST THROUGH TONIGHT. AS THE
FRONT EASES THROUGH PASSES AND CANYONS IN CENTRAL MOUNTAIN CHAIN
TONIGHT...GUSTY ACCELERATED WINDS CAN BE EXPECTED IN FAVORED
LOCALES...MAINLY BELOW THOSE LOWER SPOTS. THE ADDED BOUNDARY LAYER
MOISTURE WILL ALLOW RH TO RECOVER VERY WELL IN THE EASTERN HALF OF
THE STATE THROUGH EARLY SUNDAY MORNING.

ON SUNDAY...A FEW MOSTLY DRY AFTN SHOWERS/STORMS CANNOT BE RULED OUT
IN THE WEST CENTRAL MOUNTAINS AND SOME OF THE NORTHERN PEAKS WEST OF
THE RIO GRANDE SUCH AS THE JEMEZ AND SAN JUANS. ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN SHOWERS AND STORMS WILL TEND TO BE MORE
OF A DRY/WET MIX AS GAP WINDS RELAX DURING THE PEAK MIXING HOURS.
DECENT VENTILATION WILL PREVAIL...THOUGH EASTERN AREAS WILL BE WELL
BELOW TODAY/S VALUES. LOWEST RH WILL STAY IN THE WESTERN ZONES
WHERE SOME SINGLE DIGIT READINGS WILL AGAIN OCCUR.

A REINFORCEMENT OF THE COOLER AND MORE MOIST AIR MASS WILL TAKE
PLACE SUNDAY NIGHT...AND HIGHER DEWPOINTS WILL SURGE FARTHER WEST
TOWARD THE CONTINENTAL DIVIDE BY MONDAY MORNING. ANOTHER GAP/CANYON
WIND EVENT WILL REDEVELOP SUNDAY NIGHT IN FAVORED CENTRAL VALLEYS...
AND THE FLUX OF MOISTURE WILL BETTER ORIENT THE THREAT FOR DRY
THUNDER ALONG THE DIVIDE MONDAY AFTERNOON WITH WETTER STORMS TO THE
EAST. ALTHOUGH SLIMMER...A LAST SLIGHT CHANCE FOR SOME STORMS WILL
FAVOR THE EASTERN HALF OF NEW MEXICO TUESDAY BEFORE THE PATTERN
TRENDS MUCH DRIER AND WINDIER. HIGHER POTENTIAL FOR AN EXTENDED
CRITICAL FIRE WEATHER PATTERN APPEARS TO BE SHAPING UP FROM
WEDNESDAY THROUGH THE REMAINDER OF NEXT WEEK AS PERSISTENT STRONG
FLOW ALOFT COUPLES WITH INTENSIFYING LEE SIDE SURFACE LOWS.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  41  83  49  89 /   0   0   0   0
DULCE...........................  33  77  35  82 /   0   0   0   5
CUBA............................  37  79  42  85 /   0   5   5   5
GALLUP..........................  34  83  43  86 /   0   0   0   0
EL MORRO........................  33  79  38  80 /   0   5   0   5
GRANTS..........................  38  81  44  84 /   0   0   0  10
QUEMADO.........................  42  83  47  83 /   0   0   0   5
GLENWOOD........................  42  89  46  88 /   0   0   0   0
CHAMA...........................  38  70  40  74 /  10  10   5   5
LOS ALAMOS......................  49  76  52  78 /   0   5   5  10
PECOS...........................  45  71  48  77 /  10  20  20  20
CERRO/QUESTA....................  38  73  40  76 /  20  20  10  10
RED RIVER.......................  35  65  38  69 /  30  30  20  20
ANGEL FIRE......................  32  66  34  69 /  20  20  20  20
TAOS............................  40  76  42  80 /  10  10  10  10
MORA............................  41  65  44  72 /  10  20  20  40
ESPANOLA........................  42  81  47  84 /   0   0   5  10
SANTA FE........................  49  75  50  76 /   0   5   5  10
SANTA FE AIRPORT................  47  79  48  82 /   0   0   5  10
ALBUQUERQUE FOOTHILLS...........  54  80  56  82 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  56  82  60  85 /   0   0   0   5
ALBUQUERQUE VALLEY..............  55  85  55  89 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  53  84  54  88 /   0   0   0   5
LOS LUNAS.......................  51  85  52  87 /   0   0   0   5
RIO RANCHO......................  52  84  54  87 /   0   0   0   5
SOCORRO.........................  52  87  52  89 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  48  83  49  83 /   0  10   5  10
TIJERAS.........................  47  85  52  85 /   0   0   5  10
MORIARTY/ESTANCIA...............  42  77  44  81 /   0  10  10  10
CLINES CORNERS..................  47  72  49  76 /   5  20  10  20
GRAN QUIVIRA....................  48  79  50  80 /   0  10  10  10
CARRIZOZO.......................  52  82  52  85 /   0   0   5  10
RUIDOSO.........................  48  72  50  75 /   0  10  10  30
CAPULIN.........................  44  67  49  74 /  30  20  20  40
RATON...........................  48  72  48  84 /  20  20  20  30
SPRINGER........................  46  73  48  81 /  20  20  20  30
LAS VEGAS.......................  41  69  47  77 /  10  20  20  40
CLAYTON.........................  51  71  57  80 /  20  20  20  20
ROY.............................  48  71  52  76 /  20  20  20  30
CONCHAS.........................  54  77  56  83 /  10  10  20  20
SANTA ROSA......................  55  77  58  85 /   5  10  20  30
TUCUMCARI.......................  57  77  61  86 /  10  10  20  20
CLOVIS..........................  55  74  60  83 /   5  20  20  20
PORTALES........................  54  76  58  84 /   5  20  20  20
FORT SUMNER.....................  56  80  59  88 /   5  10  20  20
ROSWELL.........................  60  83  60  88 /   0  10  10  10
PICACHO.........................  54  78  55  85 /   5  20  20  20
ELK.............................  50  75  52  78 /   5  10  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/43
Hazardous weather outlook, May 19, 5:34 AM MDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MDT SAT MAY 19 2012

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
534 AM MDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CRITICAL FIRE WEATHER PATTERN IS FORECAST TO DEVELOP BY
WEDNESDAY OF NEXT WEEK AND MAY CONTINUE THROUGH FRIDAY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Special weather statement, May 19, 5:08 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MDT SAT MAY 19 2012

NMZ530-192345-
UNION COUNTY-
508 PM MDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION COUNTY THROUGH 545
PM MDT...

AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF BRANSON...OR ABOUT 16 MILES
NORTHEAST OF DES MOINES...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
UNION COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3691 10330 3682 10370 3699 10377 3701 10370
      3701 10335
TIME...MOT...LOC 2307Z 250DEG 15KT 3693 10363

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:08 PM MDTSpecial Weather StatementABQUnion37 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.